MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); DERMATOME

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); DERMATOME
Catalog Number 00770301500
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing the device meshed incorrectly.There was no patient involvement.Due diligence is complete and there is no additional information available.During device evaluation the cutter failed the sample mesh test due to an incomplete cut.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The investigation is completed.This is an initial final report submission.Review of the most recent repair record determined the cutter failed the sample mesh test due to an incomplete cut; however, the repair was not completed because cutters are not repairable devices.The cutter was returned as is.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP )
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21322743
Report Number0001526350-2025-00160
Device Sequence Number8696518
Product Code FZW
UDI-Device Identifier00889024375444
UDI-Public(01)00889024375444(11)201124(10)64957446
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770301500
Device Lot Number64957446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose